For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic Reducing Requip Go to previous topic Go to next topic Go to higher level

By mydear On 2013.05.29 01:52 [Edit]
Well, a good visit at the VA. Dr. continues the reduction of requip to reduce compulsive side-effects. Is increasing antidepressant. He also adjusted the stimulatir and ordered PT. Hopefully this helps. We are about one year out from the dopanine dysregulation syndrome diagnosis. It has been a long haul. Things are looking up.

By parkinit On 2013.05.29 21:14
I am so glad things are looking a bit better for you.

By Reflection On 2013.05.31 21:03
I second - so glad for you both. And I hope it keeps getting better.

By mydear On 2013.07.24 01:01 [Edit]
Resurfacing as issues are calls from the former neurologist's office to set appointments with my husband. He is doing so much better on the VA doctors' plan and needs to stay with one doctor to lead his care. It is very worrisome to think of him sliding back into dopamine disregulation syndrome by being over-medicated again.


© 2003-2017 MyParkinsons.org · Privacy Policy & Terms of Use
Published by jAess Media. This website and Forum is sponsorsed by people like you